# SDR USAA2014012700010

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 37,311 hours, 22,406 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED R2 DOOR ARMING LEVER JAMMED.  MX CLEANED DEBRIS AT BOTTOM OF SLIDE ARMING MECHANISM.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
